Home E-PUBLISHED Gennaio 2017 Spontaneous liver rupture associated with anticoagulant therapy. A case report
Decrease font size  Default font size  Increase font size 
Info: Il tuo browser non accetta i cookie. Se vuoi utilizzare il carrello e fare acquisti devi abilitare i cookie.
E-mail


Spontaneous liver rupture associated with anticoagulant therapy. A case report

Spontaneous liver rupture associated with anticoagulant therapy. A case report

Costo per la stampa di una copia: €25.00


Marco Clementi, Sara Colozzi, Stefano Guadagni, Beatrice Pessia, Federico Sista, Mario Schietroma, Andrea Della Penna, Gianfranco Amicucci
Ann Ital Chir, Digital Edition 2017 - Epub, Jan. 20

Spontaneous hepatic rupture without underlying liver diseases is uncommon entity. We report a rare case of spontaneous
rupture of liver hematoma in patient treated with warfarin end enoxaparin sodium because of pulmonary embolism.
Two day after admission the patient complained generalized abdominal pain and hemodynamic instability. The abdominal
US and TC scan revealed free fluid and lesion at right liver lobe. The patient, despite intravenous fluid support
and blood transfusion, was hemodinamically instable and urgent laparotomy was needed. At laparotomy, it was found
that a subcapsular haematoma, involving the diaphragmatic face of the right liver, had ruptured into peritoneum. Hepatic
bleeding was stopped using a conservative approach by Pringle manoeuvre, parenchymal suture and fibrin sealant. There
was no complication related to hepatic surgery but the patient died because of new massive pulmonary embolism 10
days after surgery. The absence of underlying liver pathology was confirmed by autopsy examination.
This case report suggests that the possibility of spontaneous liver rupture should be considered in patients being treated
with oral anticoagulants. Early diagnosis are critically important given the high morbidity and mortality. Aggressive resuscitation
and immediate exploratory laparotomy is needed when hemodynamic instability occurs. In our case a quick, safe
and effective control of bleeding was provided by partial vascular occlusion, parenchymal suture and topical
haemostatic agent.





Recensione del lettore:

Nessuna recensione disponibile per questo articolo.
Autenticati per poter scrivere una recensione.












Created By Ad Hoc Solution - adhocs.it - Comunicazione | Eventi | Grafica | Web


Cerca in Pub Med

Pub Med

Avviso Importante


Pannello utente






Annali Italiani di Chirurgia è la rivista ufficiale della S.I.C.U.T.

Annali Italiani di Chirurgia è la rivista ufficiale della S.I.C.U.

Societa Italiana Flebologia S.I.F.